Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

150 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have grade c esophagitis. Feeling tired and stomach ache with vomiting sensation. Proper diagnosis?

Answered by
Dr.
Dr. Mayank Bhargava

Internal Medicine Specialist

Practicing since :2003

Answered : 1658 Questions

default
Posted on Wed, 2 Jan 2013 in Abdominal Pain
Question: Hi, I have Grade C Esophayagatis, multiple active Ulcers, Short Segment Barretts, Portal Vein Thrombus and a Single Leison in the lever. I also have very low B12 count. I feel very tired and sleepy all time. Have lost 12 Kgs in the last 6 months. Have lots of pain the stomach always and eating even couple of spoons gives me vomitting sensation. Even then I force myself to eat but quantity is that of a 4 year old only. I had treatment for H pylori, anticoagulation and B12 tablets. Also I have taken PPI. I think I'm shrinking both in size and activity. I need second opinion and help with more diagnosis. My Local doctor has said he did everything he can. I had done a CE CT scan, upper GI endoscopy, very detailed blood test and lever function test. Pls suggest what else should I look for to find out root cause and treat me to be back to what I was just 6 - 8 months back.
doctor
Answered by Dr. Mayank Bhargava 3 hours later
Hi XXXXXXX,
Welcome to XXXXXXX forum.
Are you an alcoholic or a smoker?
What was the single lesion in liver?
Your disease had already been diagnosed and needs better treatment at right time.

Let me explain your problem one by one.
You have loosen weight and feeling tired because of poor diet.
You are feeling pain abdomen along with vomiting because of severe damage in upper gastro-intestinal (GI) tract.
Presence of Grade c esophagitis, multiple ulcer with Barrett's esophagus indicates severe damage to GI tract.
Barrett's esophagus is a premalignant condition (just prior to cancer) and needs appropriate treatment for better relief.
These peptic ulcer diseases are due to Helicobacter Pylori bacteria and aggravated by smoking and alcohol intake.
H. Pylori kit is the available treatment and these are 80% effective.
You should also consult with XXXXXXX medicine specialist / gastroenterologist and should go for thorough check up.
There is another way of taking same medication which are 98% effective.
You should take PPI for 10 days, Amoxycillin for the 1st 5 days, Clarithromycin and tinidazole for next 5 days.
You should take the above prescribed treatment on written prescription.
Taking Antacids are not enough. This is just like putting water on fire.
Avoid tomatoes, citrus fruits, onion, garlic, spicy and oily food.
Avoid tea, coffee and chocolates.
Take soft diet with yogurt.
Hope that helps.
Let me know if I can address any more concerns.
Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Clarithromycin

doctor1 MD

i had a FESS in july 2010 and been ill with yellow mucous from nose, pain in face, left eye throbs, and been on constant antibiotics over the past 7 months, a ct scan said i had disease of the left ethmoid before surgery, i had post nasal drip for a month and i am still now coughhing up yellow phlegm. i have seen the hospital registra over the past 2 months but now feel the antibiotics are not working, seen my gp today given augmentin, stopped the clarithromycin that i should be on 6 weeks, is there any other way of finding out my problems?

doctor1 MD

I have been getting no pain in the chest but rapid heart rate followed by shortness of breath. I am suffering from acid reflux and blood test shows that i have bacteria in my stomach. I am on Amoxicillin, Omeprazole, and Clarithromycin and Enapril (blood pressure med). Can these meds give me the symptoms I am having now or do I have heart issues?

doctor1 MD

Can I take apo clarithromycin 500mg for an urinary tract infection ?
Othewise how can I treat mysefl without medication. I'm 37 y/0 it's my first. I've been under antibiotique for some sinus problem. Tha'ts probably why I have the urinary tract infection.
Tks,
Claudine

doctor1 MD

Hello, I was recently diagnosed for having Helicobacter Pylori from an Urgent Care facility and I just under went a 7 day treatment for the bacteria. The antibiotics were Clarithromycin (250mg - 1 every 12 hours), Metronidazole (500mg - 1 every 12 hours). After the treatment I did a follow up with my primary care physician and told me the treatment should have been longer than 7 days and up to a 14 day treatment instead to ensure the bacteria is all gone. As of yesterday, perscribed me another (optional - meaning it was up to me) 7day treatment of antibiotics of Clarithromycin (now 500mg - 1 every 12 hours), Amoxicillin (500mg - 1 every 12 hours), and Prilosec OTC (20mg). But here s the real issue. After I eat something, especially after eating a Subway sandwich (lettuce, turkey, olives, mayo, italian bread), I feel movement & warm spots in abdominal area, i exhale gas and or stomach acid, I feel nausea, dizzy, faint, sweaty along with cold chills. Could this indicate a blockage in my digestive system? Is the foods too harsh for me?

doctor1 MD

Can I use clarithromycin for a uti

doctor1 MD

Dr. XXXXXXX Gibson XXXXXXX Hello Dr, I am doing good. I am on diet and I lost 2 kgs in just 25 days. Now my concern is I am getting lots of pimples on the face, it started appearing just 20 to 25 days back. I really don't know what is the cause of...

doctor1 MD

Hello, Around 10 days back was having cough , sore throat and fever . Doc diagnosed with pharyngitis and prescribed Augmentin 650 twice daily for five day. Have completed the course fever is improved , but dry cough is still there and have...